Thread: Shut Down after only 3 Pills?
12-14-2005, 09:45 AM #1New Member
- Join Date
- Dec 2005
Shut Down after only 3 Pills?
hey bros, looking for some help. I figured i would start taking max Lmg (13-ethyl-3-methoxy-gona-2,5(10)-diene-17-one: 25mg) near the end of my midnight shift work week. I took 3 pills starting friday morning to saturday morning . I didn't feel good so i stopped taking them (last pill was saturday at 1:00am. I went into work sat. night/sun. morning felt ok. Got home sunday morning,got cold, and had uncontrollable shakes/chills. It scared me so much i went to the ER. ER doc couldn't tell me much--he gave me 1mg of ativan to relax, basically that was it. Now it is tuesday night, i am on my days off back sleeping nights again. I was hoping this feeling would go away, but it hasn't. I am extremely lethargic, have no tolerance for cold--when i get cold i can't stop shaking/heart is racing. I went to the Dr. and got my blood tested today, but it will be a few days before i get results. My question is do u think this is from my hpta shutting down? I have never taken a hormonal substance before, and have no experience. I just know that i feel like pure shit. I was going to take an anti-e/ tribulis when i was done with the cycle--didn't think i would need this after only 3 pills? I don't know if this is a thyroid problem or what. I would really appreciate any advice. Thanks in advance
12-14-2005, 10:36 AM #2
i really dont know what it is ur taking, but my advice to u is to stop taking it & see if these side effects go away, in order to determine its the pill ur taking. tell ur doctor what ur taking also, it will help him in determining the problem.
12-14-2005, 10:40 AM #3
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)